Jump to content

Angelaerith

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About Angelaerith

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. *Long post, I apologize* This post in regards to my boyfriend of almost two years who is taking Parnate/Tranylcipromine for depression. He does Not know I am posting this. We live together. He is a highly functioning, successful scientist. However, he suffers from depression and anxiety, and has trouble staying asleep at night. He takes Parnate daily, Xanax when he is feeling anxious, and Adderall on and off during work. I personally do not know if he truly has ADHD, but I see his obsessive, hyper-focused behavior, so perhaps that is an indication. When I met him he was already on all of these meds, so I do not know him when he is not, but he claims to become extremely depressed with suicidal thoughts. That being said, I love him, and I want a life with him, but I am very concerned about his behavior. He has mood swings. When he is his “normal” self, he is playful, loving, supportive, and easy to get along with. He is kind to the dogs and cats. Then some days he changes - he is irritable, aggressive, angry. He terrorizes our dogs in these moods. Some of the behavior I’ve seen is horrifying to me. He became so angry at one of our dogs for running away, that when he came home he duct taped his legs together and mouth closed, until I came out and stopped him. Then he snapped out of it, as if he was another person. I was away for work and came back to find one of my dogs with a red, hemorrhaged eye. She recovered and is fine physically, but does not trust him anymore, when before she loved him. He made no mention of this incident to me, until I asked him what happened, and he told me she urinated on the floor, and he hit her with one of my wedge sandals. The most recent incident involved me. We were arguing about him being aggressive with the animals. I pushed him while he was in his desk chair, and he turned around, completely unexpectedly, grabbed me by the neck, pushed me up against the wall and choked me for about a minute until I was disoriented (oxygen deprivation). Then he snapped out of it and was in disbelief at what he had done. Last night, he was complaining of a severe headache. He does not get headaches usually. He was moaning in pain and snapping at me to leave him alone. And then said “I don’t want to be mean to you, but I can’t control it”. My question is this: has anyone who has taken Parnate experienced aggressive episodes? I have read about the hypertensive crisis that can occur while on it. I took his BP last night and his systolic was 140, which is hypertensive. I need to help him. I need to protect my animals. I am a veterinarian and I am ashamed for allowing these things to have happened to them. There is something very wrong happening to him and he will not listen to me or make an appointment with his psychiatrist. I need to know if someone else has experienced something similar. Thank you in advance.
  2. Hi everyone, I just joined today. A little bit about me...I have suffered with depression for the majority of my 34 years, but I’ve managed it. Sometimes it is worse than others. I am a veterinarian, love to travel, and rescue animals. Thanks for having me.
×
×
  • Create New...